# SDR RU3A00003

- Difficulty date: July 19, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N56
- Make and model: Lear 60LEAR
- Aircraft serial: 60033
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Stuck
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, BLEED AIR DID NOT GO TO LOW FLOW.  AIRCRAFT BECAME VERY HOT AND STARTED TO FILL WITH SMOKE.  WENT TO EMERGENCY DEPRESSURIZATION, TURNED OFF BLEED AIR AND LANDED.  IT WAS REPORTED THAT THE EMERGENCY VALVES WERE OPENED TO PRESSURIZE THE AIRCRAFT IN THE HANGAR.  POWER WAS SHUT OFF AT THE EXTERNAL POWER UNIT BEFORE THE BLEED AIR VALVE SWITCHES WERE PLACED IN THE OFF POSITION, CAUSING THE VALVES TO STAY OPEN AND THE WARNING LIGHT TO EXTINGUISH.  THE FLIGHT CREW USED THE ABBREVIATED CHECKLIST AND PLACED THE BLEED AIR SWITCHES FROM EMERGENCY TO ON, WHICH LEFT THE EMERGENCY VALVES OPEN.  (M)
